# SDR EIAA980154

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65B382492
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, FORWARD CARGO DOOR, AFT FITTING P/N 65B38249-2 CRACKED.  REPLACED FITTING IAW MM 52-34-02.  (M)
